# SDR AALA201904309025

- Difficulty date: April 28, 2019
- Submitted: April 30, 2019
- Operation: Air carrier
- Aircraft: N890NN
- Make and model: Boeing 737823
- Aircraft serial: 31143
- Aircraft time: 21,956 hours, 8,896 cycles
- System (JASC): 5270 · Door Warning System
- Part: Striker
- Condition: Out Of Adjust
- Location: Cockpit Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT DECK DOOR WOULD NOT OPEN FROM THE CABIN SIDE, WITH CODE, WOULD ONLY OPEN FROM COCKPIT SIDE. MAINTENANCE CLEANED AND ADJUSTED COCKPIT DOOR ELECTRIC STRIKE PER MM 52-51-03-400-80 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
